# SDR DHL2001742512

- Difficulty date: October 4, 2001
- Submitted: October 20, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT WING INBOARD FLAP AFT LOWER SKIN HAS PITTED AREA IN TWO PLACES INBOARD AND MID SECTION OF FLAP.
